# SDR CALA2025010601815

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 91,382 hours, 19,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENG START AFTER PACKS ON 4 AFT FLT ATTDS REPORTED FUMES AN D ODOR C/O INSPECTIONS SATIS ON AFT CABIN LAV'S/OVENS/COFFEMAKERS/CHILL ERS/CB'S/LIGHTS ACC. AMM. 05-51-56-940-801-C1 REV. 143. C/O PACK 1 AND 2 OPS WITH APU ONLY. NO SMELLS NOTICED. C/O EGR WITH BOTH ENGINES RUNNING AND BOTH PACKS ON. BURNING TOAST SMELL VERY WEL L NOTICABLE AT SEAT 44AB BY ENGINEER AND FIRST OBS FOR (THE FIRS T) +/-20 SECONDS. SELECTED PACKS INDIVIDUALLY SMELL DID NOT RETU RNED. MORE T/S REQUIRED AT TOMC REQUEST ENGINE HIGH POWER RUN ACCOMPLISHED AT 1.2 EPR FOR 25 MINS REF AMM 71-00-00. AFTER THIS, CHECK START CARRIED OUT ON BOTH ENGINES WHILE MONITORING AREA OF ODOUR. NO ODOUR NOW PRESENT ADD EMP: U347462
